# SDR IPXA2025012683972

- Difficulty date: January 14, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F2557610800900
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 151CX (F2557610800900) IS BROKE IN HALF NO DOT SH48554. REPAIRED PANEL IAW-A300-AMM-51-77-10/801. P/N- 04-001-0008 BATCH- 4315497. NO FURTHER ACTION REQUIRED.
